Hilbert's Philosophy of Mathematics
Bibliographic Data
| ID | 8398583 |
|---|---|
| Authors | Marcus Giaquinto (University of Liverpool, corresponding author) |
| Year | 1983 |
| Volume | 34 |
| Issue | 2 |
| Pages | 119-132 |
| Publication date | 1983-06-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The British Journal for the Philosophy of Science (JOURNAL) |
| Journal identifiers | ISSN: 0007-0882 • E-ISSN: 1464-3537 |
| Publisher | Oxford University Press (PUBLISHER • GB) |
| DOI | 10.1093/bjps/34.2.119 |
| OpenAlex | W2027161929 |
| Language | EN |
| Citations received | 5 |
| References cited | 4 |
Epistemology · Library science · Ninth · Physics · Academic and Historical Perspectives in Psychology · Computer Science · History and Philosophy of Science · History of Science and Natural History · Philosophy · Philosophy and History of Science
| Citations per year | 0.22 |
|---|---|
| Citation span | 2003 - 2026 (24) |
| Highly cited | No |